Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

SophiaBaby

Surprise Acne Breakout on Ortho Tri-Cyclen

Recommended Posts

So I've been on the pill, being Ortho Tri-Cyclen a combo of progestin and estrogen, for just about 3 months now (I'm in the middle of my third week) and my skin was doing a lot better than my pre-pill skin. I was getting less extreme breakouts and not as often. However, out of the blue I broke out in two painful blind pimples, one on the start of my eyebrow and one on my chin! Not long after, my forehead (which was my main area of my face with acne previously) started to breakout more than normal! Any ideas on why this could be? My diet hasn't been the greatest but ever since going on the pill, my diet has not had any effect on my skin so why would it now? I did miss the pill by accident a week ago but I doubled up the next day to fix it. And i have been thrown off my usual scheduled time to take the pill (usually I take it around 3pm, recently it's been 4-5pm due to work).
Please if anyone had any ideas as to why this is?? This surprise breakout has thrown me down a hole of low self-confidence again :((

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×